Description
Sudapro Head Cold
Sudapro Head Cold Tablets are used to relieve the symptoms of nasal congestion when combined with pain or high temperature. Common conditions include sore throat, sinus pain, common cold and flu. This medicine is non-drowsy.
Active Ingredient
Each tablet contains 30mg of Pseudoephedrine Hydrochloride and 200mg of Ibuprofen as the active ingredients. Please see product packaging for a full list of other ingredients. Pack size is 12 tablets.
Sudapro Head Cold tablets can be used by adults and children aged 15 years and older.
Dose
Take one tablet every six hours as required. If symptoms are more intense take two tablets every six house as required. The maximum daily dose is 6 tablets.
Seek medical advice if symptoms last for more than 4 days for adults, and more than 3 days for adolescents aged over 15 years.
Side Effects and Cautions
Reported side effects include headache, dizziness and difficulty sleeping. Please see product literature for a full list of possible side effects. Do not use Sudapro Head Cold Tablets if you are allergic to any ingredients; if you are taking medicines known as monoamine oxidase inhibitors (MAOIs); if you have cardiovascular disease including high blood pressure; if you have diabetes, severe kidney failure, over-active thyroid gland, or closed angle glaucoma. Caution is required if you have a history of asthma or other breathing disorders.
Do not take with other medicines that contain Paracetamol.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.